I took domperidone/motilium to increase my milk supply with my 3rd child and it worked great. I was down to a minimal dose when I weaned myself off the med but have since been having bowel issues--constipation alternating with unusual bowel "consistencies" or diarrhea. [Ew, sorry!] Wondering if my body became dependent on the motilium for elimination? Anyone else? Thanks...
No--no problems before I used it. Only since weaning off of it. Motilium is used to increased bowel motility but I haven't read of anything in the literature about women who use it to increase breastmilk having problems after use. ??
I was on it for a long time and I don't recall any issues in that department going off it.
Have you changed your diet at all? Fluid intake?
Theoretically I guess that's possible - maybe check with your doctor. It couldn't hurt to start taking a good probiotic and eating more veggies...
Edit: Another thought - the domperidone COULD also have been masking a pre-existing but not yet noticeable food sensitivity, like to wheat or dairy or soy or something. Once you went off it, the symptoms showed up. Your symptoms sound a lot like IBS, which can sometimes be resolved by figuring out dietary triggers. If you can swing it, an elimination diet or an anti-inflammatory diet (like the Whole30) might resolve things then you can add things back in and see if anything in particular is causing it.
Postpartum doula & certified breastfeeding educator, mama to an amazing girl (11/05) and a wee little boy (3/13).
|34 members and 8,195 guests|
|bluefaery , CarolS , Chaika , ChantalM , DariusMom , ekko92 , farmermomma , greenemami , happyhats , iceface , Incubator , ivfprescriptions , japonica , JelloPanda , johnyinfo11 , KosmicMama , mathew781 , Meagz , Milk8shake , mummabear13 , Mylie , nrangare , offer , RollerCoasterMama , SandiMae , sarafl , summerslover , suzie mccool , The , Tigerle , TourmalineMama , verticalscope , wilbanks|
|Most users ever online was 449,755, 06-25-2014 at 01:21 PM.|